Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 27, NWS Northern Indiana

June 7, 20155 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 7, 2015, 6:54 PM EDT for 5 counties in Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 6:54 PM EDT (22:54 UTC)
Expired
Jun 7, 2015, 7:35 PM EDT
In force
41 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Fulton County, IN, Marshall County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:13 PM EDTTSTM WND DMGFulton, INREPORTS OF A POWER LINE BLOWN DOWN BY WIND GUST. CALL CAME IN AT 717 PM EDT, REPORT TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 4:56 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WUUS53 KIWX 072254
SVRIWX
INC049-099-103-131-149-072345-
/O.NEW.KIWX.SV.W.0027.150607T2254Z-150607T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FULTON COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
  NORTHWESTERN MIAMI COUNTY IN NORTH CENTRAL INDIANA...
  EASTERN PULASKI COUNTY IN NORTHWEST INDIANA...
  SOUTHEASTERN STARKE COUNTY IN NORTHWEST INDIANA...

* UNTIL 745 PM EDT/645 PM CDT/

* AT 550 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KNOX TO 6 MILES NORTH OF WINAMAC TO 6 MILES SOUTH OF
  WINAMAC...AND MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ROCHESTER...CULVER...ARGOS...WINONA...STAR CITY...THORNHOPE...LAKE
  BRUCE...MONTEREY...OBER...DELONG...OAK GROVE...BRUCE LAKE
  STATION...KEWANNA...LEITERS FORD...GRASS CREEK...BURR OAK...
  MAXINKUCKEE...HIBBARD...MARSHTOWN AND RUTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4133 8616 4106 8607 4092 8613 4093 8671
      4114 8665 4132 8671
TIME...MOT...LOC 2254Z 281DEG 35KT 4128 8661 4112 8651
          4096 8657

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH

$$

BENTLEY
2 follow-up statements
957 
WWUS53 KIWX 072317
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
717 PM EDT SUN JUN 7 2015

INC049-099-103-131-149-072345-
/O.CON.KIWX.SV.W.0027.000000T0000Z-150607T2345Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-MIAMI IN-
717 PM EDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MIAMI...EASTERN PULASKI...SOUTHERN MARSHALL...FULTON AND SOUTHEASTERN
STARKE COUNTIES UNTIL 745 PM EDT/645 PM CDT/...

AT 715 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CULVER TO ROCHESTER TO 11 MILES EAST OF ROYAL
CENTER...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...ARGOS...FULTON...LAKE MANITOU...NYENA LAKE...WALNUT...
TIOSA...ATHENS...MACY AND TALMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4111 8660 4125 8657 4127 8614 4106 8607
      4092 8613 4093 8671
TIME...MOT...LOC 2317Z 281DEG 35KT 4123 8632 4107 8622
          4091 8628

HAIL...<.75IN
WIND...60MPH

$$

BENTLEY
097 
WWUS53 KIWX 072335
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
735 PM EDT SUN JUN 7 2015

INC049-099-103-131-149-072345-
/O.CAN.KIWX.SV.W.0027.000000T0000Z-150607T2345Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-MIAMI IN-
735 PM EDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI...EASTERN
PULASKI...SOUTHERN MARSHALL...FULTON AND SOUTHEASTERN STARKE COUNTIES
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4111 8660 4125 8657 4127 8614 4106 8607
      4092 8613 4093 8671
TIME...MOT...LOC 2335Z 281DEG 35KT 4119 8609 4103 8599
          4087 8606

$$

BENTLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:33 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 7, 3:33 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT SUN JUN 7 2015

.SYNOPSIS...
ISSUED AT 325 PM EDT SUN JUN 7 2015

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT
PERIOD. A FEW STORMS MAY BE STRONG THIS EVENING. LOWS TONIGHT
WILL BE IN THE 60S. THERE IS A CHANCE FOR SHOWERS AND
THUNDERSTORMS MONDAY AND MONDAY EVENING BEFORE CONDITIONS DRY ON
TUESDAY. HIGHS MONDAY AND TUESDAY WILL BE IN THE UPPER 70S AND
80S.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 325 PM EDT SUN JUN 7 2015

OUTFLW BNDRY FM MORNING MCS WASHING OUT THROUGH NRN IN ATTM. SOME
UPSTREAM ELEVATED REDVLPMNT TAKING PLACE WITHIN ZONE OF ENHANCED WWA
ALG WRN FLANK OF DECAYING BUBBLE HIGH AND XPC THIS WILL FESTER A
WHILE LONGER PRIOR TO XPCD MORE VIGOROUS SFC BASED DVLPMNT INVOF OF
NE MO AND/OR WRN IL. THAT SAID SVR RISK IS ABOUT NIL OTHER THAN A
MARGINAL HAIL THREAT OVR WRN ZONES IN ASSOCN/W ELEVATED STORMS THIS
AFTN.

REGARDLESS MAJOR CHGS REQUIRED TO PRIOR AND EXISTING GRIDS. NO DOUBT
INCIPIENT NR TERM CONV FOCUS HAS SHIFTED WELL SWWD INVOF OF SRN
FLANK OF STALLED OUTFLW BNDRY. WRN PORTION OF THIS MAY MIX A BIT
FURTHER NWD YET THIS AFTN AS CONFIRMED IN SFC OBS AND IN ASSOCN/W
LARGER SCALE SW TROUGH DIGGING SHARPLY SEWD ACRS ND AS HGT FALLS
SPREAD EWD ACRS THE LAKES. HWVR POLLUTED WARM SECTOR AHD OF WK SFC
CDFNT WILL HAMPER ANY SIG SFC BASED DESTABILIZATION LOCALLY AND SUSPECT
AS FLW VEERS IN WAKE OF MCV LTL MORE THAN SOME SCT SHRA WILL RESULT
THIS EVENING AND LIKELY DRY AFT MIDNIGHT.

ND WAVE WILL DIG THROUGH LWR MI ON MON W/DECENT HGT FALLS SPREADING
SEWD ACRS THE CWA. HWVR COMPOSITE OUTFLW/CDFNT DOWN ALG THE OH RVR
AND POST FNTL DRYING SUGGESTS TEMPERING AFTN POPS FURTHER ESP IN
LIGHT OF WHAT SHLD BE LIMITED DIURNAL DESTABILIZATION W/COOLER
SPECTRUM OF MET MOS PREFERRED.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 325 PM EDT SUN JUN 7 2015

FOR THE FIRST PORTION OF THE LONG TERM FORECAST THE CWA WILL BE
UNDER THE INFLUENCE OF A BROAD 500MB TROUGH PARKED OVER THE
NORTHEASTERN UNITED STATES...QUEBEC...AND ONTARIO. SHOWERS AND
THUNDERSTORMS THAT IMPACT THE AREA SUN/MON WILL EXIT THE AREA BY
MONDAY EVENING AS THE FIRST WAVE MOVES OUT. RELATIVELY ZONAL FLOW
TAKES OVER BRIEFLY FOR TUESDAY WITH SFC HIGH PRESSURE IN PLACE...SO
EXPECT DRY MAINLY DRY CONDITIONS FOR TUESDAY...WITH HIGHS IN THE LOW
TO MID 80S FOR MOST LOCATIONS AS 850MB TEMPS RISE TO 14-15C.

THE SECOND SYSTEM MOVES THROUGH ON WEDNESDAY. VERTICALLY STACKED LOW
PRESSURE SYSTEM WILL REACH NORTHERN ONTARIO WEDNESDAY AFTERNOON AND
MOVE INTO QUEBEC BY THURSDAY MORNING. THIS WILL BRING A COLD FRONT
ACROSS THE CWA WEDNESDAY AFTERNOON. BOTH ECMWF/GFS HAVE 1000-1500
J/KG MUCAPE WITH 30-40 KNOTS 0-6KM BULK SHEAR. MOISTURE LOOKS TO BE
FAIRLY LIMITED HOWEVER...WITH PWATS AROUND 1.3 INCHES. KEPT GOING
MENTION OF SHOWER/T-STORMS FOR WEDNESDAY AFTERNOON AND EVENING.

THE COLD FRONT DRIFTS TOWARDS THE SOUTHERN CWA THURSDAY AFTERNOON
AND BECOMES STATIONARY AS LOW PRESSURE TAKES SHAPE IN THE
CENTRAL/NORTHERN PLAINS. THIS WILL BRING ADDITIONAL CHANCES FOR
SHOWERS/T-STORMS.

EVENTUALLY MOISTURE TRANSPORT/WAA INCREASE AHEAD OF THE APPROACHING
SYSTEM...FORCING THE BOUNDARY NORTHWARD AS A WARM FRONT FRIDAY
MORNING. THIS PUTS THE CWA SQUARELY INTO THE WARM SECTOR. FLOW ALOFT
IS ZONAL...WITH STRENGTHENING HIGH OVER THE ATLANTIC/SOUTHEASTERN
U.S. AND A TROUGH OVER THE WEST AND SOUTHWEST. MODEL DIFFERENCES
BECOME SIGNIFICANT AT THIS POINT...BUT GIVEN THE EVENTUALLY STALLED
BOUNDARY AND SOMEWHAT ZONAL FLOW THINK CONSENSUS CHANCE-SLIGHT
CHANCE POPS ARE WARRANTED FOR NOW. PATTERN REMAINS RELATIVELY
UNCHANGED THROUGH MONDAY OF NEXT WEEK. TEMPERATURES REMAIN STEADY
AND NORMAL TO SLIGHTLY ABOVE NORMAL THROUGH THE WEEK...WITH HIGHS IN
THE UPPER 70S AND 80S...AND LOWS IN THE 60S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 148 PM EDT SUN JUN 7 2015

MURKY NR TERM OWING TO RAPIDLY DECAYING OUTFLW BNDRY PROGRESSING
THROUGH THE CWA AND NEW ELEVATED DVLPMNT ALG WRN FLANK OF BUBBLE
HIGH CURRENTLY CNTRD OVR NRN IL. UPSTREAM AIRMASS ACRS NRN MO/SW IL
QUITE UNSTABLE AT THIS HOUR W/ROBUST LLJ IN PLACE AHD OF MCV
TRACKING ACRS NRN LK MI. GIVEN ORIENTATION OF LLJ XPC CONTD
REDVLPMNT WILL EXTEND EWD THROUGH NW IN/SW MI BFR FOCUSING SWWD FM
NE MO THROUGH CNTRL IL BY MID AFTN. THIS SHLD SPURN SOME EMBEDDED
STRATIFORM SHRA ACRS THE TERMINALS THIS EVENING YET SHIFT THE
THUNDER THREAT TO DOWNSTATE IL/IN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.

&&

SYNOPSIS...MCD
SHORT TERM...T
LONG TERM...MCD
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 7, 10:22 AM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 AM EDT SUN JUN 7 2015

INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-081000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1022 AM EDT SUN JUN 7 2015 /922 AM CDT SUN JUN 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON ACROSS SOUTHWEST
MICHIGAN INTO NORTHWEST INDIANA. THE STORMS WILL MOVE EAST INTO
NORTHWEST OHIO TO EAST CENTRAL INDIANA THIS EVENING. A FEW STORMS
MAY PRODUCE STRONG GUSTY WINDS AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON...ESPECIALLY
ALONG AND SOUTHEAST OF THE ROUTE 24 CORRIDOR. THERE IS ALSO A
CHANCE OF THUNDERSTORMS THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-081000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1022 AM EDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING.
LOCALIZED WIND GUSTS GREATER THAN 40 KNOTS AND HIGH WAVES CAN BE
EXPECTED IN AND NEAR STORMS. A SMALL CRAFT ADVISORY IS IN EFFECT
FROM MIDDAY THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON.
ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED THURSDAY INTO
SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

MIZ077-081000-
BERRIEN-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN
1022 AM EDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON ACROSS SOUTHWEST
MICHIGAN INTO NORTHWEST INDIANA. THE STORMS WILL MOVE EAST INTO
NORTHWEST OHIO TO EAST CENTRAL INDIANA THIS EVENING. A FEW STORMS
MAY PRODUCE STRONG GUSTY WINDS AND BRIEF HEAVY RAIN.

HAZARDOUS SWIMMING CONDITIONS MAY OCCUR AT LAKE MICHIGAN BEACHES
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON.
ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED THURSDAY INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jun 7, 5:56 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT SUN JUN 7 2015

INZ003-012-072230-
LA PORTE IN-STARKE IN-
456 PM CDT SUN JUN 7 2015

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN LA PORTE AND
WESTERN STARKE COUNTIES...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LA CROSSE...OR 10 MILES EAST
OF DE MOTTE...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  LA CROSSE...
  NORTH JUDSON...
  SAN PIERRE...
  LOMAX AND SAN PIERRE...
  ENGLISH LAKE...
  ENGLISH LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTHWESTERN INDIANA.

LAT...LON 4122 8693 4135 8694 4137 8667 4119 8665
      4118 8694 4122 8694
TIME...MOT...LOC 2156Z 264DEG 21KT 4125 8699

BENTLEY
Local storm report, Jun 7, 6:27 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     1 SSW WANATAH           41.42N 86.90W
06/07/2015                   LA PORTE           IN   PUBLIC

            REPORTS OF TREE AND 8" LIMB DOWN NEAR
            WANATAH. TIME ESTIMATED BY RADAR.

&&

MCD
Local storm report, Jun 7, 6:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EDT SUN JUN 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 NE CLARKS             41.15N 86.87W
06/07/2015                   PULASKI            IN   TRAINED SPOTTER

            REPORT OF TREES SNAPPED AND UPROOTED, NO
            ESTIMATES ON SIZE. ESTIMATED WIND SPEEDS TO
            75 MPH.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:38 AM EDTSmall Craft AdvisoryIWX15 hr
Jun 7, 5:56 PM EDTSpecial Weather StatementIWXStarke34 min
Jun 7, 6:27 PM EDTSevere Thunderstorm WarningIWXPulaski, Starke33 min
Jun 7, 6:38 PM EDTAreal Flood AdvisoryIWXLaPorte, Pulaski, Starke3 hr
Jun 7, 7:20 PM EDTSpecial Weather StatementIWXCass, Miami, Wabash25 min
Jun 7, 7:22 PM EDTSpecial Weather StatementIWXWhite23 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.